Is this a reaction?

hi all got a question as wat do i do my son started his singulair yesterday night he was fine the day before , he has come home today and he got a runny nose and got a high temperature and off his food, reading through the leaflet that came with his singualir says `A rare condition has been seen in a very small number of patients of taking asthma medications including montelukast, although singulair paediatric 4mg chewable tablets have not been shown to cause it, if your child experiences a combination of any of the following symptons, particulary if they are persistent or worsening, seek medical attention immediately: flu-like illness, increasing breathlessness,pins and needles or numbness of limbs/rash,

now wat concerns me is the fact he has come out with this cold so sudden he was fine going to school no runny nose nor high temperature, wat do i do , do i carry on using it for tonight , do i stop , i dont no wat to do , is this a reaction

5 Replies

oldestnewest
  • Worrying situation! Unfortunately it's very difficult to judge over the internet what's going on. Doesn't sound like much to be worried about, but you really need to be speaking with (I guess at this time) the out-of-hours GP service if you're worried. They're in a much better place to advise you.

    Hope he's OK. Sure he will be.

    CathBear

  • hi all last night me and my son had a bad night , he was so hot with a high temperature, he woke up at 10 crying with a bad headache, he is still also coughing, this morning he still got a high temperatuer and complaining when he coughs that his head is hurting, i no he only been taking the medication for 2 nights but is he having some reaction to it, i rang the doctors for advice this morning but no asthma nurses are in today which aint good, so i ad to explain to the receptionist on phone about my son and she has reckomaneded we come down to the surgery at 5 so the doctor can check him over, is this all just a coinisidence or is it his singualir

  • Hi Welsh chick, how did you get on at the doctor? Hope he just has a bug and is on the mend.

    Hugs

    Sarah

  • hi owl

    i took him to doctors after he still had a high temp the day i took him down and he checked him over he had a ear infection he said its just a coisednce that it started the same time as he started his singulair, he`s on antibiotics now, so we still got to carry on using his singulair as normal , thanks xxxxxxx

  • Hi there, glad it wasn't the drug - it is just typical that he came down with something at the same time to worry you!

    Hope the ear is settling down - I remember how horrid earache was as a little person, and got it again as a student - ouch!

    Sarah

You may also like...